MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM WORK STATION; BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM WORK STATION; BLOOD GAS MONITOR
Model Number QWS12E
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Perfusionist reported that they were unable to adjust rpm or turn on bubble sensor of the centrifugal pump, when using the touch screen.The issue spontaneously resolved itself on the first occurrence.We deem inability to control the pump a reportable occurrence.Perfusionist subsequently reported that the bubble alarm would not sound when tested under expected alarm conditions.We deem failure to detect gross emboli a reportable occurence.
 
Additional Manufacturer Narrative
Physical testing of the returned sap cable found no damage and functioned as intended.The logs were reviewed and found a communication issue between the centrifugal pump and the system.It was determined that the fault was most likely to be a loose connection between the pump and the frame, via the sap cable, due to improper seating of the cable at the time of the event.

Brand Name
QUANTUM WORK STATION
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20599820
Report Number3006073153-2024-00082
Device Sequence Number20465011
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown